# SDR MASA2010112201304

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,287 hours, 12,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY EXIT SIGNS INOP.  MX RESET, OPS CHECK GOOD.
